There are a lot of side effects noted for Belviq... I read a lot of the reviews on here and they sound very favorable. I was just wondering if anyone has experienced any of the crazy side effects noted?
iluvthetropics; Really the best way is when you start this medication then see if you notice a side effect. When we read to much we tend to look for them when they are not there. But of all the questions I have seen so far most people seem to be having very few side effects from the Belviq. at least not on a on going problem of them. Chuck1957
Hi there, I originally was rx'd belviq from my gastroenterologist to help with stomach problems associated with weight gain. The first time I used it I went from 246lbs to 184lbs within 9 months time. I abruptly discontinued taking it due to the cost as my insurance wouldn't pay. I gained back up to 208 lbs during the 1 1/2 years off of it. I've recently started up again and already lost 9 lbs in 18 days of taking it. These are my side effects this time around; nausea, achy bones, real stiff swollen joints, tired as heck first week but after that complete insomnia. After 3 days I noticed I was hungry less and less. No more pig out sessions off cramming 5000+ calories into a day as sometimes I go the whole day forgetting to eat. I also poop a ton through out the day. I haven't purposely changed any part of my ordinary daily routine. I work from home and don't really get out of the office much. I hope this helps answer your question but feel free to ask anything else.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2013 • 2 answers
Posted 22 May 2015 • 1 answer
Posted 12 Feb 2016 • 0 answers
Posted 15 Dec 2016 • 0 answers
Posted 10 May 2017 • 0 answers